# SDR S002368

- Difficulty date: June 8, 2005
- Submitted: June 8, 2005
- Operation: General aviation
- Aircraft: N3101B
- Make and model: Beech 58
- Aircraft serial: TH1901
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 6762751R
- Part serial: E021618
- Condition: Seized
- Location: Engine
- Part time: 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THIS STARTER SIEZED DURING START CAUSING SIEZURE AND SEVERE DAMAGE TO THE ENGINE ACCESSORY GEARBOX STATER ADAPTER.
